Detailed Information

Cited 0 time in webofscience Cited 14 time in scopus
Metadata Downloads

Branching Markov processes and related asymptotics

Full metadata record
DC FieldValueLanguage
dc.contributor.authorHwang, S. Y.-
dc.contributor.authorBasawa, I. V.-
dc.date.available2021-02-22T14:16:54Z-
dc.date.created2020-09-03-
dc.date.issued2009-07-
dc.identifier.issn0047-259X-
dc.identifier.urihttps://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/13727-
dc.description.abstractModels for Markov processes indexed by a branching process are presented. The new class of models is referred to as the branching Markov process (BMP). The law of large numbers and a central limit theorem for the BMP are established. Bifurcating autoregressive processes ( BAR) are special cases of the general BMP model discussed in the paper. Applications to parameter estimation are also presented. (C) 2008 Elsevier Inc. All rights reserved.-
dc.language영어-
dc.language.isoen-
dc.publisherELSEVIER INC-
dc.subjectMODEL-
dc.titleBranching Markov processes and related asymptotics-
dc.typeArticle-
dc.contributor.affiliatedAuthorHwang, S. Y.-
dc.identifier.doi10.1016/j.jmva.2008.10.014-
dc.identifier.scopusid2-s2.0-62349113533-
dc.identifier.wosid000265805600006-
dc.identifier.bibliographicCitationJOURNAL OF MULTIVARIATE ANALYSIS, v.100, no.6, pp.1155 - 1167-
dc.relation.isPartOfJOURNAL OF MULTIVARIATE ANALYSIS-
dc.citation.titleJOURNAL OF MULTIVARIATE ANALYSIS-
dc.citation.volume100-
dc.citation.number6-
dc.citation.startPage1155-
dc.citation.endPage1167-
dc.type.rimsART-
dc.type.docTypeArticle-
dc.description.journalClass1-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalResearchAreaMathematics-
dc.relation.journalWebOfScienceCategoryStatistics & Probability-
dc.subject.keywordPlusMODEL-
dc.subject.keywordAuthorBranching processes-
dc.subject.keywordAuthorMarkov processes-
dc.subject.keywordAuthorLaw of large numbers-
dc.subject.keywordAuthorCentral limit theorem-
dc.subject.keywordAuthorConditional exponential family-
dc.subject.keywordAuthorLeast squares-
dc.subject.keywordAuthorQuasilikelihood and maximum likelihood estimation-
Files in This Item
There are no files associated with this item.
Appears in
Collections
이과대학 > 통계학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Hwang, Sun Young photo

Hwang, Sun Young
이과대학 (통계학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE